Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 17, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Sep 2, 2011, 10:05 AM EDT for 8 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Hudson County, New Jersey. It took effect at Sep 2, 2011, 11:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2011, 10:05 AM EDT (14:05 UTC)
- In effect from
- Sep 2, 2011, 11:00 AM EDT
- Expired
- Sep 2, 2011, 5:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Hudson County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 67 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 2.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WHUS41 KOKX 021405 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1005 AM EDT FRI SEP 2 2011 ...LOCALIZED MINOR COASTAL FLOODING THIS AFTERNOON... CTZ009-010-NJZ006-NYZ071>075-078-176>179-022000- /O.NEW.KOKX.CF.S.0017.110902T1500Z-110902T2000Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-HUDSON-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 1005 AM EDT FRI SEP 2 2011 * LOCATIONS...THE LOW LYING SHORELINES OF NEW YORK HARBOR...WESTERN LONG ISLAND SOUND...AND SOUTH SHORE BAYS OF WESTERN LONG ISLAND AND NEW YORK CITY. * TIDAL DEPARTURES...1/2 TO 1 1/2 FT ABOVE ASTRONOMICAL TIDES. * TIMING...DURING THE TIMES OF HIGH TIDE THIS AFTERNOON. * IMPACTS...WATER LEVELS WILL APPROACH MINOR COASTAL FLOODING THRESHOLDS...AND MAY TOUCH OR SLIGHTLY EXCEED THESE BENCHMARKS IN A FEW SPOTS. $$
2 follow-up statements
226 WHUS41 KOKX 021938 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 338 PM EDT FRI SEP 2 2011 ...LOCALIZED MINOR COASTAL FLOODING THIS AFTERNOON... NJZ006-NYZ072-074-075-178-179-022045- /O.CAN.KOKX.CF.S.0017.000000T0000Z-110902T2000Z/ HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 338 PM EDT FRI SEP 2 2011 WATER LEVELS TOUCHED MINOR COASTAL FLOODING THRESHOLDS ALONG NEW YORK HARBOR AND THE SOUTH SHORE BACK BAYS OF WESTERN LONG ISLAND AND NEW YORK CITY EARLY THIS AFTERNOON...AND HAVE NOW FALLEN WELL BELOW MINOR LEVELS. $$ CTZ009-010-NYZ071-073-078-176-177-022100- /O.EXT.KOKX.CF.S.0017.000000T0000Z-110902T2100Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 338 PM EDT FRI SEP 2 2011 * LOCATIONS...THE LOW LYING SHORELINES OF WESTERN LONG ISLAND SOUND. * TIDAL DEPARTURES...AROUND 1 FT ABOVE ASTRONOMICAL TIDES. * TIMING...DURING THE TIMES OF HIGH TIDE LATE THIS AFTERNOON. * IMPACTS...WATER LEVELS WILL APPROACH MINOR COASTAL FLOODING THRESHOLDS...AND MAY TOUCH OR SLIGHTLY EXCEED THESE BENCHMARKS IN A FEW SPOTS. $$
073 WHUS41 KOKX 022059 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 459 PM EDT FRI SEP 2 2011 ...COASTAL WATERS RECEDING OVER WESTERN LONG ISLAND SOUND AFTER HIGH TIDE... CTZ009-010-NYZ071-073-078-176-177-022200- /O.EXP.KOKX.CF.S.0017.000000T0000Z-110902T2100Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 459 PM EDT FRI SEP 2 2011 HIGH TIDE HAS PASSED. THE COASTAL FLOOD STATEMENT WILL BE ALLOWED TO EXPIRE. WATERS TOUCHED MINOR COASTAL FLOODING THRESHOLDS ALONG PORTIONS OF THE SOUTHERN CONNECTICUT THIS AFTERNOON...AND HAVE NOW FALLEN WELL BELOW MINOR LEVELS. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Sep 2, 7:50 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 2, 7:50 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
750 AM EDT FRI SEP 2 2011
.SYNOPSIS...
HIGH PRESSURE SLOWLY RETREATS NORTHEAST THROUGH TONIGHT. A FRONT
GRADUALLY APPROACHES FROM THE GREAT LAKES FROM SATURDAY THROUGH
SUNDAY NIGHT...THEN GRADUALLY CROSSES THE AREA MONDAY AND MONDAY
NIGHT. HIGH PRESSURE OVER CANADA WILL BUILD IN BEHIND THE FRONT
THROUGH WEDNESDAY...THEN SLIDES OFFSHORE INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11Z UPDATE...FORECAST ON TRACK WITH JUST A MINOR TWEEK TO THE
DATABASE TO REFLECT CURRENT TEMPERATURES...DEW POINTS...AND CLOUD
COVER.
DEEP LAYERED RIDGING BUILDS OVER THE TRI-STATE TODAY. THE
RESULTING SUBSIDENCE WILL SERVE TO LIMIT CLOUD COVER...AND KEEP
CONVECTION AT BAY. COULD SEE SOME HIGH CONVECTIVE DEBRIS CLOUDS
MOVE IN...MAINLY OVER WESTERN ZONES BY LATE AFTERNOON. AN E TO SE
ONSHORE FLOW WILL ALSO SERVE TO LIMIT CONVECTION (CAPES AT OR NEAR
0) AND ALSO THE EXTENT TO WHICH THINGS WARM UP TODAY.
FOR HIGHS BLENDED MAV/MET GUIDANCE...AND INCLUDED A MIX DOWN FROM
900 HPA - PER BUFKIT SOUNDINGS...CONSISTENT WITH SUBSIDENCE
INVERSION UNDER RIDGE AND ONSHORE FLOW. HIGHS WILL THEREFORE BE
NEAR TO SLIGHTLY BELOW NORMAL...DESPITE 850 TEMPERATURES OF
12-13C.
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
DEEP LAYERED RIDGING CONTINUES OVER THE AREA INTO SATURDAY. THERE
IS SOME DISAGREEMENT AMONGST THE MODELS ON WHETHER IT WEAKENS ITS
GRIP ON SATURDAY OR NOT (NAM STRONGEST WITH THE RIDGE AND ECMWF
WEAKEST). THE MODELS HAVE BEEN CONSISTENTLY ADVERTISING THAT A
MESO-SCALE CONVECTIVE VORTEX (REFLECTED BY 700 HPA VORTICITY
MAXIMUM) WILL WORK ITS WAY OVER THE TOP OF THE RIDGE TONIGHT AND
IMPACT THE WESTERN 1/3 OF THE CWA LATE TONIGHT/SATURDAY MORNING.
HAVE SLIGHT CHANCE POPS OVER THE WESTERN 1/3 TO REFLECT
THIS...WITH SUBSIDENCE UNDER THE RIDGE THE LIMITING FACTOR KEEPING
POPS THIS LOW AT THIS TIME.
AREAS MAINLY N/W OF NYC SHOULD SEE SFC BASED CAPES OF 1000-2000
J/KG SATURDAY AFTERNOON...ALONG WITH RELATIVELY STEEP LOW-MID
LEVEL LAPSE RATES (SHOWALTER INDEX 0 TO -3 THERE). THIS COUPLED
WITH REGION PROGGED TO BE IN RIGHT REAR QUADRANT OF 90 KT 250 HPA
JET...AND AROUND 30 KT OF BULK SHEAR WARRANT CHANCE TO SLIGHT
CHANCE POPS FOR SHRA/TSRA OVER THE NW 1/2 OF THE CWA. GIVEN THE
AFOREMENTIONED INGREDIENTS...AN ISOLATED SEVERE STORM CANNOT BE
COMPLETELY RULED OUT...BUT WITH BULK RICHARDSON NUMBERS IN THE
40-80 RANGE...MORE LIKELY TO GET SOME STRONG PULSE STORMS WITH A
FEW MULTI-CELLULAR CLUSTERS.
USED A MAV/MET BLEND FOR LOWS TONIGHT...AS VALUES FAIRLY CLOSE.
SHOULD BE ENOUGH CONVECTIVE DEBRIS CLOUDS TO PREVENT STRONG
RADIATIONAL COOLING...SO TWEAKED NUMBERS TO HELP LIMIT RANGE A BIT
ACROSS THE REGION. EXPECT LOWS TO BE NEAR NORMAL IN NYC...AND
SLIGHTLY BELOW NORMAL AS A RESULT.
FOR HIGHS BLENDED MAV/MET NUMBERS...ALONG WITH A MIX DOWN FROM 925
HPA ACROSS THE INTERIOR. EXPECT HIGHS SLIGHTLY ABOVE NORMAL ACROSS
THE NYC METRO AND NEAR NORMAL ELSEWHERE...CONSISTENT WITH A 1-2C
WARMING AT 850 FROM TODAY...WITH THE LIMITING FACTOR OF AN
AFTERNOON SEABREEZE FOR COASTAL AREAS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A WARM FRONT WILL BE NEAR THE VICINITY OF THE REGION TO START THE
LONG TERM PERIOD. THIS FRONT IS FORECAST TO LIFT NORTHWARD THROUGH
THE DAY AS A COLD FRONT APPROACHES FROM THE WEST. THIS IS IN
RESPONSE TO A LOW PRESSURE SYSTEM OVER SOUTH CENTRAL CANADA SLIDING
EASTWARD...PASSING NORTH OF THE REGION. POPS WILL START OFF
CHANCE/SLIGHT CHANCE FOR SUNDAY...HOWEVER POPS INCREASE SUNDAY NIGHT
AND MONDAY AS THE FRONT SLOWLY MOVES THROUGH. EXPECT SHOWERS AND
THUNDERSTORMS WITH THE FRONTAL PASSAGE. THE FRONT IS FORECAST TO
MOVE OFFSHORE MONDAY EVENING.
IT SHOULD BE NOTED THERE IS QUITE A BIT OF UNCERTAINTY WITH THE LONG
TERM WITH THE FRONTAL PASSAGE INTERACTING WITH A GULF COAST SYSTEM.
THIS COULD RESULT IN AN ABUNDANCE OF TROPICAL MOISTURE STREAMING
UPWARD INTO THE REGION. THIS WAS HINTED AT BY THE 00Z ECMWF.
BEHIND THE FRONT...CANADIAN HIGH PRESSURE WILL BUILD INTO THE
AREA...PROVIDING FAIR AND DRY CONDITIONS. IN ADDITION...THIS HIGH
WILL PROVIDE MUCH COOLER TEMPERATURES. HIGHS ON SUNDAY WILL BE ABOVE
NORMAL WITH HIGHS IN THE MIDDLE 80S ACROSS THE WESTERN HALF OF THE
CWA AND LOWER 80S ACROSS THE EASTERN HALF. ON MONDAY...HIGHS WILL BE
NEAR NORMAL WITH HIGHS IN THE UPPER 70S. MID WEEK...HIGHS ARE ONLY
EXPECTED IN THE LOWER 70S...WHICH IS BELOW NORMAL.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE OVER AND TO THE NORTHEAST OF THE REGION WILL SHIFT
FARTHER SOUTH OF THE AREA LATE THIS AFTERNOON AND TONIGHT. VFR
CONDITIONS FORECASTED THROUGH MOST OF TONIGHT AS WELL AS LIGHT
WINDS OF LESS THAN 10 KT. ONLY EXCEPTION IS LOW IFR STRATUS AT
KGON...WHICH IS FORECAST TO SCATTER OUT WITHIN THE NEXT HOUR.
LIGHT AND VARIABLE WINDS WILL GO FROM EAST SOUTHEASTERLY TO MORE
SOUTHERLY THIS AFTERNOON AND EVENTUALLY SOUTHWESTERLY TONIGHT. BY
LATE TONIGHT INTO EARLY SATURDAY MORNING...A DISTURBANCE MOVING IN
FROM THE WEST MAY RESULT IN A SHOWER OR THUNDERSTORM NORTH AND
WEST OF THE CITY TERMINALS. PROBABILITY IS TOO LOW AT THE MOMENT
TO INDICATE THIS IN THE TAF.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTHEAST WIND. TIMING MAY BE OFF BY AN HOUR OR TWO.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTHEAST WIND. WIND MAY KEEP FROM A MORE EASTERLY DIRECTION FOR
LONGER THAN FORECAST.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTHEAST WIND. TIMING MAY BE OFF BY AN HOUR OR TWO.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTH WIND. TIMING MAY BE OFF BY AN HOUR OR TWO.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTHEAST WIND. TIMING MAY BE OFF BY AN HOUR OR TWO.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MORE
SOUTHEAST WIND. TIMING MAY BE OFF BY AN HOUR OR TWO.
OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
SAT...SUB VFR POSSIBLE WITH -SHRA/-TSRA POSSIBLE MAINLY NORTH AND
WEST OF CITY TERMINALS.
SAT NIGHT-SUN...ISOLATED CONVECTION WITH OCNL SUB-VFR POSSIBLE.
SUN NIGHT-MON...SUB-VFR POSSIBLE IN -SHRA/-TSRA.
TUE...VFR.
&&
.MARINE...
HIGH PRESSURE WILL KEEP WINDS AT 10 KT OR LESS INTO SATURDAY
MORNING. WINDS INCREASE TO 10-15 KT ACROSS THE COASTAL OCEAN
WATERS/SOUTH SHORE BAYS WITH GUSTS UP TO 20 KT IN RESPONSE TO
SATURDAY AFTERNOON/EVENING SEABREEZE.
SUB-SCA CONDITIONS EXPECTED SATURDAY NIGHT AND SUNDAY.
LARGE SWELLS FROM DISTANT TROPICAL STORM KATIA SHOULD BEGIN
ARRIVING SUNDAY NIGHT. THEREFORE...SCA LEVEL SEAS ARE FCST FOR
THE OCEAN FROM SUNDAY NIGHT THROUGH AT LEAST TUESDAY.
IN ADDITION...WINDS AND SEAS MAY INCREASE TO SCA LEVELS WITH THE
PASSAGE OF A STRONG COLD FRONT MONDAY AND MONDAY NIGHT...HOWEVER
CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE THIS IN THE FORECAST AT
THIS TIME.
OTHERWISE...HIGH PRESSURE OVER THE REGION WILL PROVIDE SUB-SCA
WINDS MONDAY NIGHT THROUGH WEDNESDAY.
&&
.HYDROLOGY...
IT SHOULD BE DRY THROUGH THIS EVENING. THERE IS THE POTENTIAL FOR
.1 TO .25 INCHES OF RAINFALL...WITH LOCALLY HIGHER
AMOUNTS...ACROSS THE W 1/3 OF THE TRI-STATE LATE TONIGHT AND
SATURDAY MORNING...IF A FORECAST MESOSCALE CONVECTIVE COMPLEX
MATERIALIZES AS ADVERTISED.
THERE IS SOME POTENTIAL FOR SIGNIFICANT RAINFALL WITH QPF OVER 1
INCH AHEAD OF A SLOW MOVING COLD FRONT FROM SUNDAY THROUGH MONDAY
NIGHT. GIVEN ALL THE RAIN OVER THE LAST MONTH...THIS ADDITIONAL
RAINFALL MAY RESULT IN THE POTENTIAL FOR LOCALIZED FLOODING.
UNCERTAINTY IN EXACTLY HOW THINGS WILL PLAY OUT STILL TOO GREAT TO
WARRANT HWO MENTION.
&&
.TIDES/COASTAL FLOODING...
FOR NOW IT APPEARS...THAT YET AGAIN TIDES WILL END UP A FEW
TENTHS OF AN INCH AROUND THE TIME OF HIGH TIDE TODAY. HOWEVER WITH
INCREASING SE SWELLS...THE POTENTIAL STILL EXISTS FOR MAINLY AREAS
ALONG THE BACKBAYS OF THE SOUTH SHORE OF LONG ISLAND PROPER TO
REACH MINOR COASTAL FLOOD BENCHMARKS. WILL CONTINUE TO MONITOR AS
HIGH TIDE APPROACHES THIS AFTERNOON...AND COULD END UP ISSUING A
SHORT FUSED COASTAL FLOOD STATEMENT IF CONDITIONS WARRANT.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...BC/MALOIT
NEAR TERM...BC/MALOIT
SHORT TERM...MALOIT
LONG TERM...BC
AVIATION...JM
MARINE...BC/MALOIT
HYDROLOGY...BC/MALOIT
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 2, 4:21 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 421 AM EDT FRI SEP 2 2011 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-030830- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 421 AM EDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
Nearby
Coastal Flood Statements in New York, 2011Coastal Flood Statements in Connecticut, 2011Coastal Flood Statements in New Jersey, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.